ISSN: 1304-7191 | E-ISSN: 1304-7205
Macwilliams Identities for Poset Level Weight Enumerators of Linear Codes
1Department of Mathematics, Yıldız Technical University, Esenler, ISTANBUL
Sigma J Eng Nat Sci 2018; 36(2): 405-418
Full Text PDF


Codes over various metrics such as Rosenbloom-Tsfasman (RT), Lee, etc. have been considered in the literature. Recently, codes over poset metrics have been studied. Poset metric is a great generalization of many metrics especially the well-known ones such as the RT and the Hamming metrics. Poset metric can be realized on the channels with localized error occurrences. It has been shown that MacWilliams identities are not admissible for codes over poset metrics in general [15]. Lately, to overcome this problem some further studies on MacWilliams identities over poset metrics has been presented. In this paper, we introduce new poset level weight enumerators of linear codes over Frobenius commutative rings. We derive MacWilliams-type identities for each of the given enumerators which generalize in great deal the previous results discussed in the literature. Most of the weight enumerators in the literature such as Hamming, Rosenbloom-Tsfasman and complete m-spotty weight enumerators follow as corollaries to these identities especially.